# SDR 2005FA0000124

- Difficulty date: January 24, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N772DA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 772SA
- Engine: Garrtt TFE731*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 3101320
- Condition: Failed
- Location: Scav Pump
- Component: Pump
- Component part number: 31013211
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, PILOT NOTICED FLUCTUATING OIL PRESSURE AND TORQUE.  PRECAUTIONARY LANDING MADE, FOLLOWING TROUBLESHOOTING ENGINE WAS DISASSEMBLIED GEARBOX SCAVENGE OIL PUMP WAS CRACKED.  APPROXIMATELY 7 HOURS PRIOR, THE NR 8 STAINLESS OIL SCAV. LINE CRACKED.  APPROXIMATELY 7 HOURS PRIOR THE NR 8 STAINLESS OIL SCAV LINE CRACKED.  IT IS BELIEVED OIL PRESSURE CYCLING FROM LINE FAILURE FRACTURED SCAV PUMP HSG REPLACED PUMP.  (K)
